OF Herus: On the Cauchy theorem for hyperholomorphic functions of spatial variable


Oleg F. Herus, On the Cauchy theorem for hyperholomorphic functions of spatial variable, Journal of Mathematical Sciences, February 2018, Volume 229, Issue 1, pp 1–6. URL: https://link.springer.com/article/10.1007/s10958-018-3658-7

Abstract: We proved a theorem about the integral of quaternionic-differentiable functions of spatial variable over the closed surface. It is an analog of the Cauchy theorem from complex analysis.

Keywords: Quaternion Dirac operator differentiable function

Source:
N. Valous, nek.valous_AT_nct-heidelberg.de, 26. Jan. 2018, https://link.springer.com/article/10.1007/s10958-018-3658-7

Advertisements

Leave a comment

Filed under publications

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s